MathSciNet Relay Station
MathSciNet bibliographic data
MR141933 (25 #5330) 42.05
Erdős, P. An inequality for the maximum of trigonometric polynomials. Ann. Polon. Math. 12 1962 151–154.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement